# SDR REXA2017012400138

- Difficulty date: January 24, 2017
- Submitted: January 31, 2017
- Operation: Air carrier
- Aircraft: N299PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15299
- Aircraft time: 7,752 hours, 5,220 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340942S
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 BEAM CORRODED AT RBL 11 OUT OF LIMITS. REMOVED AND REPLACED FLOORBEAM FS 280 RIGHT SIDE IAW SRM 51-42-06, 51-42-11 AND 51-42-21.
